# SDR REXA2012102901137

- Difficulty date: September 21, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 11,705 hours, 8,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 FLIGHT DECK FLOORBEAM IS CRACKED AT BACKUP FITTING ATTACH POINT.  REPAIRED IAW BOMBARDIER REO 690-53-11-420.
